# SDR 20000405SH025

- Difficulty date: January 29, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N714VA
- Make and model: Cessna 152
- Aircraft serial: 15279456
- Engine: Lyc O235L2C
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Left
- Part time: 7,679 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILURE AFTER TAKEOFF.  OUTSIDE AIR TEMPERATURE BELOW FREEZING FOR APPROX 2 WEEKS BEFORE FLIGHT.  SNOW/SLEET IN AREA SEVERAL DAYS PRIOR TO FLIGHT.  POSSIBLE CAUSE WAS WATER CONTAMINATED FUEL OR CARBURETOR ICING.  DRAINED FUEL TANKS, WATER FOUND IN LT FUEL TANK.  FLUSHED FUEL SYSTEM.   CHANGED FUEL CAP TO HELP PREVENT RECURRENCE.  (X)
